# SDR DALA2021050402525

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 80,232 hours, 14,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 ON SERVICE CHECK FOUND AFT LOWER CREW REST MODULE MISSING ONE LED LIGHT STRIP ON THE END TO BOTTOM STEP. MAINTENANCE INSTALLED LED LIGHT. SYSTEM OPERATION IS NORMAL. (LP 7412981)
